Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What is going on? Larry Hoover

Posted by SLS on March 25, 2005, at 12:09:00

In reply to Re: What is going on? Maxime, posted by Larry Hoover on March 25, 2005, at 10:42:09

> > I have been taking 25 mg of Desipramine at night.
>
> You are taking that with the Parnate?
>
> That may well be the problem, right there. Your symptoms seem to be due to serotonin syndrome, although not serious in an absolute sense.
>
> You can't take desipramine with Parnate.
> http://www.rxlist.com/cgi/generic2/tranylcypromine_od.htm
>
> It is specifically listed as forbidden.
>
> Lar


Serotonin syndrome was my first inclination. That's why I asked about whether or not trazodone was being used as a sleep aid.

You can mix Parnate + desipramine without sequalae. I've done it. Desipramine is a very selective if not specific NE reuptake inhibitor and should be devoid of 5-HT potentiation. I am not aware of any other properties of desipramine that would make it theoretically dangerous.

The only thing that ever got me well was a combination of Parnate 60mg + desipramine 150mg. I am currently taking Parnate 80mg + nortriptyline 100mg. I had once taken Parnate 150mg + desipramine 300mg. I am not so unusual in my tolerance of this combination. It is safe.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:475253
URL: http://www.dr-bob.org/babble/20050322/msgs/475401.html